New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Jun 2005
Total Posts : 2976
   Posted 1/5/2006 12:53 PM (GMT -6)   
Has anyone found that Vitamin C gives them watery stools?  I don't mean a 100% dose like is in a multi-vitamin, but a Vitamin-C pill on its own that's like 833% the daily dose?  I took one the other day as I was starting to come down with a cold, and I suddenly developed watery diarrhea.  Not diarrhea where you need to go all the time, but any time I did need to go, it was a lot of water.  I think I had 3 or 4 BMs like that.  I didn't take any more Vitamin C and it went away.  I was thinking I had read a long time ago that Vitamin C can cause D, but I can't be sure.  Might be something the IBS-C people will want to try. 
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 21, 2016 10:08 AM (GMT -6)
There are a total of 2,709,452 posts in 298,814 threads.
View Active Threads

Who's Online
This forum has 153335 registered members. Please welcome our newest member, Mom of boys.
370 Guest(s), 17 Registered Member(s) are currently online.  Details
Chapelle, JayMot, 81GyGuy, LymePickle, tidalmouse, ChristyLat, JNF, Scaredy Cat, TilTheEndOfTime, ks1905, exqualls, Traveler, brucen36, nynj2008, Nosila, straydog, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer